Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Sep 30, 2016, 4:21 PM EDT for Palm Beach County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Sep 30, 2016, 5:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 117 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2306 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232
WWUS82 KMFL 302021
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT FRI SEP 30 2016
FLZ068-168-302115-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
421 PM EDT FRI SEP 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR EAST
CENTRAL PALM BEACH COUNTY UNTIL 515 PM EDT...
* AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
DUNES ROAD TO NEAR HIGHLAND BEACH...AND MOVING NORTH AT 5 MPH.
ANOTHER STRONG THUNDERSTORM IS DEVELOPING NEAR WEST PALM BEACH
WHICH SHOULD ALSO MOVE SLOWLY TO THE NORTH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...LAKE
WORTH...PALM BEACH...HIGHLAND BEACH...OCEAN RIDGE...GREENACRES...
PALM SPRINGS...LANTANA...ATLANTIS...HAVERHILL...CLOUD LAKE...
VILLAGE OF GOLF...GUN CLUB ESTATES...KINGS POINT...PALM BEACH
INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES AND ROYAL PALM
ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2673 8005 2658 8003 2638 8005 2645 8020
2661 8014 2673 8014 2674 8004
TIME...MOT...LOC 2020Z 184DEG 6KT 2650 8017 2640 8001
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 30, 1:54 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 30, 1:54 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Miami FL 154 PM EDT Fri Sep 30 2016 .AVIATION... Both the Gulf Coast and east coast sea breeze have developed and will continue to push inland over the next couple of hours. Showers and thunderstorms may periodically affect all TAF sites through 01/0200Z. Some of these storms could become strong, capable of producing gusty/erratic winds over 30KT, as well as low vis in RA+. Activity will wane overnight, with VFR conds expected to return. && .PREV DISCUSSION... /issued 1026 AM EDT Fri Sep 30 2016/ UPDATE... Water Vapor imagery this morning continued to show a stagnant deep low pressure system cyclonically spinning near the Ohio Valley. A diffuse front ahead of this system was observed sagging southward over the southeast Atlantic coastline, down through central Florida. This feature will help to increase moisture and destabilize the atmosphere over our region, enhancing thunderstorm development this afternoon. The 12Z MFL sounding showed 3400 J/KG, which is plenty of available energy for strong updrafts. The 500 mb temp was -8.9 C, a near record low value for this time of year. PW has also increased from 24-hours ago, rising to 1.96 inches. These factors, along with plenty of diurnal heating, will lead to scattered to numerous thunderstorms early this afternoon across the interior, with more isolated activity along the coasts. Some of these storms could be strong with gusty erratic winds 45-55 mph, small hail, and contain heavy downpours. Due to deep southwest flow, the activity today should generally move to the east. After the loss of a daytime heating, small scale models, such as the HRR and HiResWRF, show convection diminishing over land. Have increased coverage of likely pops over the interior through this evening, otherwise the forecast appeared on track. PREV DISCUSSION... /issued 348 AM EDT Fri Sep 30 2016/ DISCUSSION... SYNOPSIS... An upper-level low over the Ohio River Valley and frontal boundary over northern Florida will continue to promote scattered showers and thunderstorms through the weekend as plenty of tropical moisture remains in place across the region. NEAR TERM /THROUGH 6 PM FRIDAY EVENING/... As of 345 AM EDT...Mainly dry weather has been ongoing across much of South Florida early this morning, outside of some widely scattered showers and thunderstorms over the Gulf waters. This trend is expected to continue through daybreak, with another round of scattered showers and thunderstorms expected later today, with much of the morning continuing to remain dry for most. The flow will continue to be out of the south/southwest, which will help to limit the inland extent of the Atlantic sea breeze and favor a stronger Gulf breeze. By the late morning/early afternoon hours, scattered showers and thunderstorms should develop along the leading edge of the Gulf sea breeze, progressing inland into the afternoon hours. Some storms will also be possible in the east coast metro area as well as the Atlantic sea breeze struggles to push inland. The observed 00z KMFL sounding indicated a 500 hPa temp of -9.4 C, which is near the coldest observed temps at this level for this time of year. Forecast model soundings for this afternoon and evening continue to show 500 hPa temps hovering around -9 C, which would likely yield midlevel lapse rates around -7 C. Therefore, a few strong to perhaps severe storms with gusty winds and small hail will certainly be a possibility today and will highlight this threat in the Hazardous Weather Outlook. With plenty of tropical moisture in place and relatively slow storm motion, locally heavy rainfall will also be a concern, with localized poor drainage flooding possible in urbanized and low lying areas. High temperatures will generally be in the upper 80s across the region today, with a few lower 90s readings possible in the interior. SHORT TERM /6 PM FRIDAY EVENING THROUGH SUNDAY NIGHT/... The upper-level low over the Ohio River valley and lingering frontal boundary across northern Florida will continue to promote an unsettled weather pattern through the weekend across the region. Deep tropical moisture will continue to remain in place and continue to advect into the region ahead of Hurricane Matthew, likely remaining at or above 2.0 inches through the period, above normal for this time of year. Coupled with mesoscale effects like sea breeze and outflow convergence, scattered to locally numerous thunderstorms are expected especially during the afternoon and evening hours. During the night, convection is expected to decrease over land and remain focused over the local waters, with a few showers and storms occasionally impacting portions of the east coast metro area. With the flow gradually transitioning to more of an easterly direction, the greatest coverage should be across the interior and Gulf Coast, although the east coast metro area will see chances for storms during the late morning and early afternoon hours as well. Forecast 500 hPa temps in the -7 to -9 C range could also lead to some locally strong storms during the short term period as well. High temperatures will generally be in the 80s with low temperatures in the 70s. LONG TERM /MONDAY THROUGH THURSDAY/... The long term period continues to remain highly uncertain and dependent upon the evolution, strength, and track of Hurricane Matthew. While there continues to remain significant uncertainty on potential impacts for land areas, confidence continues to increase that marine conditions will deteriorate and become hazardous early next week, possibly continuing through most of the week. Regardless, scattered showers and thunderstorms will certainly be possible through the long term period, with the eventual track of Matthew ultimately determining the areal coverage of convective activity. It will likely be breezy at times as well during the long term period, especially along the east coast. High temperatures will generally be in the mid to upper 80s with low temperatures in the 70s. While there remains a great deal of uncertainty on potential impacts of Hurricane Matthew for South Florida, now is the time to review hurricane preparedness plans and to make sure your hurricane supplies are fully stocked. Interests in South Florida should continue to remain well informed on the forecast regarding Hurricane Matthew with the latest information from the National Hurricane Center and National Weather Service Miami. MARINE... Scattered showers and thunderstorms will be possible through the weekend, especially over the local Atlantic waters as the flow gradually shifts to an easterly direction. As Hurricane Matthew tracks closer to the region early next week, hazardous marine conditions will be possible, with conditions expected to deteriorate early next week and continuing through much of the week. Hazardous seas and gusty winds will be possible, with the magnitude ultimately dependent on the evolution, strength, and track of Matthew. Marine interests should continue to remain well informed on the latest forecasts from the National Hurricane Center and National Weather Service Miami. BEACH FORECAST... Rip current risk is expected to remain low today for all South Florida beaches. Rip current risk along Atlantic beaches may increase late this weekend as Hurricane Matthew moves closer to the region. Increased rip current risk will likely continue through much of next week for Atlantic beaches along with other possible hazardous conditions such as significant waves and beach erosion. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 89 78 89 / 40 50 30 50 Fort Lauderdale 78 89 78 88 / 40 50 40 50 Miami 77 90 78 90 / 30 50 30 50 Naples 75 91 75 90 / 30 60 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...92/IRL MARINE...92/IRL AVIATION...27/JT UPDATE...27/JT
Hazardous weather outlook, Sep 30, 4:29 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 429 AM EDT FRI SEP 30 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 302100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 429 AM EDT FRI SEP 30 2016 ...NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON.. ...A FEW STRONG THUNDERSTORMS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS OVER THE LOCAL GULF WATERS MAY BRUSH PORTIONS OF THE COLLIER AND MAINLAND MONROE COUNTIES COASTS THROUGH THE MORNING HOURS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND THROUGH THE AFTERNOON HOURS. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING, HAIL, GUSTY WINDS, AND LOCALIZED URBAN FLOODING. HAIL: SMALL HAIL IS POSSIBLE TODAY WITH THE STRONGEST STORMS. WINDS: GUSTY WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH MANY STORMS TODAY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. FLOODING: URBAN FLOODING IS POSSIBLE OVER ALL OF THE METRO AREAS OF SOUTH FLORIDA, ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE OVER ALL SOUTH FLORIDA WATERS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST MAY INCREASE LATE THIS WEEKEND AS ONSHORE FLOW INCREASES. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY, ESPECIALLY DURING THE AFTERNOONS AND EVENINGS. THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR THE PROGRESS OF HURRICANE MATTHEW, CURRENTLY MOVING THROUGH THE CARIBBEAN. WHILE THERE REMAINS A GREAT DEAL OF UNCERTAINTY ON POTENTIAL IMPACTS OF HURRICANE MATTHEW FOR SOUTH FLORIDA, ESPECIALLY TO THE MAINLAND, MARINE CONDITIONS FOR THE ATLANTIC WATERS ARE EXPECTED TO DETERIORATE EARLY NEXT WEEK. HAZARDOUS CONDITIONS MAY LINGER THROUGH MUCH OF THE WEEK. THE ADVERSE MARINE CONDITIONS MAY ALSO BRING THE CONCERN FOR BEACH EROSION AND COASTAL FLOODING. THESE CONDITIONS WILL GREATLY DEPEND ON THE TRACK, STRENGTH, AND TIMING OF THE SYSTEM. NOW IS THE TIME TO REVIEW HURRICANE PREPAREDNESS PLANS AND TO MAKE SURE YOUR HURRICANE SUPPLIES ARE FULLY STOCKED. INTERESTS IN SOUTH FLORIDA SHOULD CONTINUE TO REMAIN WELL INFORMED ON THE FORECAST REGARDING HURRICANE MATTHEW WITH THE LATEST INFORMATION FROM THE NATIONAL HURRICANE CENTER AND NATIONAL WEATHER SERVICE MIAMI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Sep 30, 3:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT FRI SEP 30 2016
FLZ071>074-302030-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
328 PM EDT FRI SEP 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR SOUTH
CENTRAL BROWARD AND NORTH CENTRAL MIAMI-DADE COUNTIES UNTIL 430 PM
EDT...
* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR INTERSECTION KROME AND U.S. 27...OR 8
MILES WEST OF MIRAMAR. THIS STORM WAS MOVING SLOWLY TO THE SOUTH
SOUTHEAST.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PEMBROKE PINES...MIRAMAR...WESTON AND INTERSECTION KROME AND U.S.
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2602 8056 2607 8043 2595 8033 2589 8040
2587 8054
TIME...MOT...LOC 1927Z 329DEG 3KT 2599 8048
BAXTERSpecial weather statement, Sep 30, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 338 PM EDT FRI SEP 30 2016 FLZ070-302045- INLAND COLLIER COUNTY FL- 338 PM EDT FRI SEP 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL COLLIER COUNTY UNTIL 445 PM EDT... * AT 338 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BIG CYPRESS NATIONAL PRESERVE...OR 25 MILES NORTHEAST OF EVERGLADES CITY. THIS STORM WAS MOVING VERY SLOWLY WEST. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... BIG CYPRESS NATIONAL PRESERVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2619 8097 2601 8107 2603 8125 2625 8117 TIME...MOT...LOC 1938Z 105DEG 4KT 2611 8109 BAXTER
Special weather statement, Sep 30, 3:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 355 PM EDT FRI SEP 30 2016 FLZ073-302100- INLAND MIAMI-DADE COUNTY FL- 355 PM EDT FRI SEP 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL MIAMI-DADE COUNTY UNTIL 500 PM EDT... * AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF SHARK VALLEY OBS TOWER TO NEAR HOMESTEAD GENERAL AIRPORT. THESE STORMS WERE MOVING SLOWLY NORTH NORTHEAST. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HOMESTEAD GENERAL AIRPORT...THE REDLAND...SHARK VALLEY OBS TOWER... THE HAMMOCKS AND EVERGLADES NATIONAL PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2576 8086 2567 8046 2549 8055 2558 8087 TIME...MOT...LOC 1954Z 206DEG 3KT 2563 8087 2553 8057 BAXTER
Special weather statement, Sep 30, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT FRI SEP 30 2016
FLZ072>074-302115-
INLAND MIAMI-DADE COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-
408 PM EDT FRI SEP 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTH
CENTRAL MIAMI-DADE COUNTY UNTIL 515 PM EDT...
* AT 408 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALM
SPRINGS NORTH TO NEAR PENNSUCO TO NEAR MICCOSUKEE RESORT...AND
MOVING WEST AT 5 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HIALEAH...MIAMI GARDENS...DORAL...MIAMI LAKES...HIALEAH GARDENS...
MEDLEY...PALM SPRINGS NORTH...INTERSECTION KROME AND KENDALL
DRIVE...INTERSECTION KROME AND U.S. 27...MICCOSUKEE RESORT...
COUNTRY CLUB...TAMIAMI...PENNSUCO...KENDALE LAKES...THE HAMMOCKS...
FOUNTAINBLEAU AND KENDALL WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2595 8048 2583 8061 2573 8068 2567 8046
2583 8034 2596 8025
TIME...MOT...LOC 2008Z 070DEG 6KT 2594 8035 2586 8045 2576 8054
BAXTERSpecial weather statement, Sep 30, 4:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 416 PM EDT FRI SEP 30 2016 FLZ067-302115- INLAND PALM BEACH COUNTY FL- 416 PM EDT FRI SEP 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN PALM BEACH COUNTY UNTIL 515 PM EDT... * AT 415 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF INDIANTOWN TO BELLE GLADE...AND MOVING WEST AT 5 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT...BELLE GLADE CAMP AND FREMD VILLAGE-PADGETT ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2659 8057 2668 8077 2696 8061 2696 8031 TIME...MOT...LOC 2015Z 094DEG 5KT 2687 8045 2668 8070 BAXTER
Special weather statement, Sep 30, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT FRI SEP 30 2016
FLZ068-168-302115-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
421 PM EDT FRI SEP 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR EAST
CENTRAL PALM BEACH COUNTY UNTIL 515 PM EDT...
* AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
DUNES ROAD TO NEAR HIGHLAND BEACH...AND MOVING NORTH AT 5 MPH.
ANOTHER STRONG THUNDERSTORM IS DEVELOPING NEAR WEST PALM BEACH
WHICH SHOULD ALSO MOVE SLOWLY TO THE NORTH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...LAKE
WORTH...PALM BEACH...HIGHLAND BEACH...OCEAN RIDGE...GREENACRES...
PALM SPRINGS...LANTANA...ATLANTIS...HAVERHILL...CLOUD LAKE...
VILLAGE OF GOLF...GUN CLUB ESTATES...KINGS POINT...PALM BEACH
INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES AND ROYAL PALM
ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2673 8005 2658 8003 2638 8005 2645 8020
2661 8014 2673 8014 2674 8004
TIME...MOT...LOC 2020Z 184DEG 6KT 2650 8017 2640 8001
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 2:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 46 min |
| Sep 30, 2:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 54 min |
| Sep 30, 2:24 PM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Sep 30, 2:32 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Sep 30, 2:45 PM EDT | Special Weather Statement | MFL | Martin | 45 min |
| Sep 30, 2:50 PM EDT | Special Marine Warning | MFL | 55 min | |
| Sep 30, 2:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 39 min |
| Sep 30, 3:02 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Sep 30, 3:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Sep 30, 3:28 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Sep 30, 3:38 PM EDT | Special Weather Statement | MFL | Collier | 67 min |
| Sep 30, 3:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Sep 30, 4:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Sep 30, 4:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Sep 30, 4:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Sep 30, 4:28 PM EDT | Special Marine Warning | MFL | 47 min | |
| Sep 30, 4:40 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Sep 30, 4:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 66 min |
| Sep 30, 5:14 PM EDT | Special Marine Warning | MFL | 91 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.